# SDR UPS02839788

- Difficulty date: September 30, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 72,641 hours, 48,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  STA. -12 TO -32 INTERCOSTAL BEAM IS CRACKED AT LBL 12     CUTOUT DAMAGE,FABRICATED AND INSTALLED REPAIR DOUBLER I.A.W. SRM. 53-2-0 FIG. 1B
